# SDR ASMF20170301002

- Difficulty date: February 12, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N861AM
- Make and model: Boeing 737-83N
- Aircraft serial: 30706
- Aircraft time: 48,399 hours, 22,991 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT RETURNED OF FLIGHT DUE TO DURING CRUISE, THE RIGHT SIDE WING BODY OVERHEATS LIGHT TURNED ON AND RIGHT PACK AIR CONDITIONED WAS DEFERRED, SHOWING BETWEEN 12 PSI AND 15 PSI. MAINTENANCE PERSONNEL PERFORMED REVISION, CONFIRMING THE FAILURE; SO THE RIGHT VALVE PRSOV WAS CLOSED IAW AMM 36-16-00 AND CONTINUING TO DESTINATION. AIRCRAFT WAS SENT TO THE HANGAR AND THE FIM 26-16 TASK 801 PROCEDURE AND MAINTENANCE PROCEDURE TASK 36-11-00-710-801 WERE PERFORMED, NO FAILURES WERE FOUND AND THE REPORT WAS CLOSED.
